Dizziness and nausea
Hi I am 46 year old lady. I have high diabetes and pressure is under control now. I am on medication which I follow regularly. But from the past few days I am a weird vibrating sensation in my head. I have seen an eye doctor but he advised its not because of eyes. Please advise.
Like the answers? Chat privately with the doctor of your choice
Sir, Vibratory sensation in the head looks like a feeling than symptom..if you have associated headache, vomiting,giddiness or weakness..that is related to neurological reasons So consult a neurologist if you have persistent symptoms and follow his advice
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.